Reference : Topological properties of the sequence spaces S-nu
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/2268/28528
Topological properties of the sequence spaces S-nu
English
Aubry, Jean-Marie [Paris 12 Creteil > LAMA > Analyse > >]
Bastin, Françoise mailto [Université de Liège - ULg > Département de mathématique > Analyse, analyse fonctionnelle, ondelettes >]
Dispa, S. [> > > >]
Jaffard, Stéphane [Paris 12 Créteil > LAMA > Analyse > >]
1-Sep-2006
Journal of Mathematical Analysis and Applications
Academic Press Inc Elsevier Science
321
1
364-387
Yes (verified by ORBi)
International
0022-247X
San Diego
[en] We define sequence spaces based on the distributions of the wavelet coefficients in the spirit of [S. Jaffard, Beyond Besov spaces, part I: Distributions of wavelet coefficients, J. Fourier Anal. Appl. 10 (2004) 221-246]. We study their topology and especially show that they can be endowed with a (unique) complete metric for which compact sets can be explicitly described and we study properties of this metric. We also give relationships with Besov spaces. (c) 2005 Elsevier Inc. All rights reserved.
http://hdl.handle.net/2268/28528

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
ABDJRevS11-08.pdfPublisher postprint250.09 kBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.